i have had the strangest symptoms for over 2 years now. i feel like i have liquid in my brain and face that sloshes back and forth when i move my head. i also have tinnitus in both ears and really nasty sunburn sensations all over my body. in addition i feel like i am walking on a trampoline and yes my heart pounds all the time all day and all night. i got all these symptoms after i came off ativan and short term use of ssris.
Does anyone else have similar symptoms and if so what have you done to relieve them. also any other suggestions would be great.
I have had the full scope of testing except for a lumbar puncture
I have had what I call brain sloshing and imbalance. I have checked with every kind of doctor possible. An MRI shows lesions with a diagnosis of MS but I don't have any other symptoms...only imbalance and brain sloshing, which is not listed as a symptom. The sloshing has gotten worse after I stopped taking a benzodiazapine for anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.